RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 3, Pages 566–579 (Mi smj2346)  

This article is cited in 1 scientific paper (total in 1 paper)

Jordan superalgebras of vector type and projective modules

V. N. Zhelyabinab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University, Novosibirsk

Abstract: We study connection between the Jordan superalgebras of vector type and the finitely generated projective modules of rank 1 over an integral domain.

Keywords: Jordan superalgebra of vector type, differentiably simple algebra, integral domain, field of quotients, polynomial algebra, projective module, Picard group.

Full text: PDF file (324 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:3, 450–460

Bibliographic databases:

UDC: 512.554
Received: 28.03.2011

Citation: V. N. Zhelyabin, “Jordan superalgebras of vector type and projective modules”, Sibirsk. Mat. Zh., 53:3 (2012), 566–579; Siberian Math. J., 53:3 (2012), 450–460

Citation in format AMSBIB
\Bibitem{Zhe12}
\by V.~N.~Zhelyabin
\paper Jordan superalgebras of vector type and projective modules
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 3
\pages 566--579
\mathnet{http://mi.mathnet.ru/smj2346}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978575}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 3
\pages 450--460
\crossref{https://doi.org/10.1134/S0037446612020267}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307396200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84863222468}


Linking options:
  • http://mi.mathnet.ru/eng/smj2346
  • http://mi.mathnet.ru/eng/smj/v53/i3/p566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Zhelyabin, “$(-1,1)$-superalgebras of vector type: Jordan superalgebras of vector type and their universal envelopings”, Siberian Math. J., 56:3 (2015), 411–424  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:152
    Full text:38
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020